# SDR SWAA070773

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 43,462 hours, 36,115 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bearing
- Part number: REP4M6
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, RIGHT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR CONTROL ROD BUSHING, BEARING AND SLEEVE PER MM.
